# SDR USAA2009040890835

- Difficulty date: March 6, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 88,358 hours, 17,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - 2 EACH CRACKS AT L-1 THRESHOLD PLATE SUPPORT FITTINGS.  REPLACED 2 EACH  L-1 THRESHOLD PLATE SUPPORT FITTINGS IAW B767 SRM 51-40-02.
